Bogachev, L and Ratanov, N (2011) Occupation time distributions for the telegraph process. Stochastic Processes and their Applications, 121 (8). 1816 - 1844 (29). ISSN 0304-4149
Abstract
For the one-dimensional telegraph process, we obtain explicitly the distribution of the occupation time of the positive half-line. The long-term limiting distribution is then derived when the initial location of the process is in the range of subnormal or normal deviations from the origin; in the former case, the limit is given by the arcsine law. These limit theorems are also extended to the case of more general occupation-type functionals.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2011, Elsevier. This is an author produced version of a paper published in Stochastic Processes and their Applications. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Feb 2013 12:39 |
Last Modified: | 27 Oct 2016 19:52 |
Published Version: | http://dx.doi.org/10.1016/j.spa.2011.03.016 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.spa.2011.03.016 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:74927 |